# SDR CKSA98700

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5220 · Emergency Exits
- Part: Gate
- Part number: 65B0988915
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 4 DOOR UPPER GATE ASSY CORRODED ALONG HINGE AREA.  REMOVED CORROSION IAW SRM 51-10-01, FOUND TO BE BEYOND LIMITS.  REPLACED UPPER GATE ASSY IAW BOEING ASA CKF-MED-018, SRM 51-30-02 AND ADJUSTED DOOR IAW MM 52-11-01.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR 7CI8343, CPCP TASK CARD NR C5-210-09-01.
